# SDR ASAA2024021548226

- Difficulty date: February 15, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141A65541
- Part serial: NSN
- Condition: Corroded
- Location: R1 Door Hndl Pan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N8252008; R-1 DOOR, EXTERNAL HANDLE PAN HAS SURFACE CORROSIONDOT: Z393. GROUNDED - YES. REMOVED WORN HANDLEPAN & INSTALLED NEW HANDLEPAN, REFERENCE B737-900ER SRM 51-40-02 & BAC DWG # 141A6516
